Bounds for binary codes of length less than 25

M.R. Best, A.E. Brouwer, F.J. MacWilliams, A.M. Odlyzko, N.J.A. Sloane

    Research output: Contribution to journalArticleAcademicpeer-review

    98 Citations (Scopus)


    Improved bounds forA(n,d), the maximum number of codewords in a (linear or nonlinear) binary code of word lengthnand minimum distanced, and forA(n,d,w), the maximum number of binary vectors of lengthn, distanced, and constant weightwin the rangen leq 24andd leq 10are presented. Some of the new values areA
    Original languageEnglish
    Pages (from-to)81-93
    JournalIEEE Transactions on Information Theory
    Issue number1
    Publication statusPublished - 1978


    Dive into the research topics of 'Bounds for binary codes of length less than 25'. Together they form a unique fingerprint.

    Cite this